# SDR CA150811010

- Difficulty date: August 7, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL600*
- Aircraft time: 3,165 hours
- Engine: Pwa PW123
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Resistor
- Part number: ES6301414
- Condition: Damaged
- Location: Blower
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER TAKE OFF, THE CREW NOTICED SMOKE COMING FROM THE FRONT SECTION OF THE COCKPIT (BOW SECTION), JUST BY THE EVAPORATOR BLOWER. AFTER TURNING OFF THE AIR CONDITIONING SYSTEM, THE SMOKE HAS STOPPED. THEY SAFELY LANDED AND CALLED AIRPORT FIRE FIGHTER ASSISTANCE TO ENSURE THAT THERE WAS NO FIRE ON BOARD. INVESTIGATION BY THE MAINTENANCE DEPARTMENT REVEALED A PARTIALLY BURNED/DAMAGED RESISTOR LOCATED INSIDE THE BLOWER HOUSING THAT CAUSED SMOKE AND ODORS. SURROUNDING PLASTIC PARTS AND FOAM INSULATION HAVE MELTED DOWN AND TRACES OF HEAT DAMAGE WERE DISCOVERED ON THE BLOWER HOUSING ITSELF.
